# SDR UALA2008121806915

- Difficulty date: December 17, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 44,287 hours, 12,272 cycles
- Engine: Pwa PW2037
- Engine time: 61,077 hours, 21,086 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bypass Valve
- Part number: 1043V0300
- Condition: Leaking
- Location: Nr 1 Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE HOC.  FOUND NR 1 ENG FUEL-OIL HEAT EXCHANGER LEAKING OIL- INTO FUEL.  REPLACED NR 1 FOX & BYPASS VALVE ASSY.  OP CHECKED GOOD ON HIGH POWER RUN, NO LEAKS NO FAULTS.
